# SDR MALA965011

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 189.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, MAINTENANCE FOUND A FUSELAGE CONSTANT SECTION SKIN CRACKED ON THE RIGHT SIDE AT FS 189.06.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 51-90-02 PAGES 4-5 AND ARP 51-70-9132.  (M)
